# SDR ASAA2016031515941

- Difficulty date: March 15, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 13,106 hours, 4,201 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3404069010
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICS REPORTED CORE FIRE DETECTION HARNESS OUTER BRAID DAMAGED.  ACFT GROUNDED. R & R MW0326 CORE HARNESS REF AMM 26-11-02. OPS NORMAL, REF AMM 26-11-00.
